# SDR AALA202404297805

- Difficulty date: March 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 59,354 hours, 37,184 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Selector Valve
- Part number: S4340090001
- Part serial: 02334
- Condition: Leaking
- Location: Fwd Cargo Door
- Part time: 65,761 hours, 34,406 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR LIKE DIRTY SOCKS DURING DESCENT APPROXIMATELY 5,000 FEET UNTIL JUST BEFORE LANDING IN THE CABIN.  IT WAS WORSE IN THE AFT CABIN AND NOT NOTICEABLE ON THE FLIGHT DECK.  MAINTENANCE FOUND THE RIGHT-HAND MAIN LANDING GEAR DOOR GROUND OPENING BYPASS VALVE LEAKING AND REPLACED IT PER AMM 32-31-13-400-001-A. ALSO FOUND THE FORWARD CARGO DOOR MANUAL SELECTOR VALVE LEAKING AND REPLACED IT PER AMM 52-36-15. (AALA202404297805) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
